MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAL
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Customer reported via phone call that the insulin pump had some issue related to high blood glucose and low blood glucose specially at the night.The customer¿s blood glucose level was 305 mg/dl.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer passed the self test and displacement test.Customer also performing the high pressure test and it was failed twice.Customer was advised to change infusion tubing after performing the high pressure test.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No unexpected prime/fill anomaly noted during testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9599528
Report Number3004209178-2020-56719
Device Sequence Number3012331
Product Code OYC
UDI-Device Identifier00643169932968
UDI-Public(01)00643169932968
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAL
Device Catalogue NumberMMT-523LNAL
Device Lot NumberA5523LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight128